RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 552–554 (Mi de955)  

Short Communications

The relative distribution of the solutions of two stationary linear differential systems

Yu. S. Bogdanov, A. F. Naumovich

V. I. Lenin Belorusskii State University

Full text: PDF file (264 kB)

Bibliographic databases:
UDC: 517.926.2
Received: 29.10.1969

Citation: Yu. S. Bogdanov, A. F. Naumovich, “The relative distribution of the solutions of two stationary linear differential systems”, Differ. Uravn., 6:3 (1970), 552–554

Citation in format AMSBIB
\Bibitem{BogNau70}
\by Yu.~S.~Bogdanov, A.~F.~Naumovich
\paper The relative distribution of the solutions of two stationary linear differential systems
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 552--554
\mathnet{http://mi.mathnet.ru/de955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265671}
\zmath{https://zbmath.org/?q=an:0188.14503}


Linking options:
  • http://mi.mathnet.ru/eng/de955
  • http://mi.mathnet.ru/eng/de/v6/i3/p552

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019